# SDR DXTA2022040159470

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Gulstm 680
- Aircraft serial: 680A0151
- Aircraft time: 3,804 hours, 2,472 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Part number: 99124957
- Part serial: 0164
- Condition: Defective
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/I STAB HOT R AMBER CAS: ABORTED TAKEOFF BELOW 80 KTS DUE TO AN AMBER A/I STAB HOT R MESSAGE. THE ANTI ICE WAS NOT SELECTED ON AT THE TIME. THE MESSAGE EXTINGUISHED AFTER SHUTDOWN.//CORRECTIVE ACTION//REMOVED AND REPLACED RH STAB ANTI ICE PRESSURE REGULATING SHUT OFF VALVE (VTOI6) JAW CE680A AMM 30-15-05. PERFORMED OPS CHECK AND LEAK CHECK, OPS CHECKS LEAK
CHECKS GOOD.
